# SDR ABXA9900273

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 7000010101
- Condition: Intermittent
- Location: Rt Mlg
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR FAILED UPLATCH CHECK ON INITIAL TRY. RECYCLED GEAR, OPS CHECKED GOOD. REPLACED RIGHT MAIN LANDING GEAR UP LIMIT SWITCH.
